Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had injection in lower back. Suffering from back pain. What could be causing this pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I have had injection in my lower back in the past, and now I am suffering with back pain every day. I do not want surgery. I have this constant burning sensation all the time. What could be causing this pain?
Posted Tue, 12 Nov 2013 in Brain and Spine
Answered by Dr. Luchuo Engelbert Bain 51 minutes later
Brief Answer:
Spinal X XXXXXXX CT scan MRI and ESR

Detailed Answer:
Hi and thanks for the query,

Many conditions could be at the origin of this pain. These could range from infections, especially of you experience any fever or malaise. Tuberculosis of the spine could cause constant lower back pain.

Inflammatory diseases like rheumatoid arthritis and osteoarthritis can also cause back pain. Hernias of the spine , due to dysfunction of the spinal natural mechanical system could cause back ache. Tumors and cysts of the spine are also common causes of pain.

A past history of trauma or manipulation like injections could also explain the pain. Abscesses of the spine also manifest themselves in form of pain.

An appropriate clinical evaluation and examination remain key in the diagnosis and management. Spinal x rays, Ct scans and an MRI could be very informative. A complete blood count with raised white cells could suggest an infectious origin. An erythrocyte sedimentation fate, a marker of chronic inflammation is usually very high in spinal TB.

I suggest you book an appointment with a neurosurgeon for a complete clinical review and testing. feel free asking follow up questions in case you got specific concerns. Depending on the cause and the extent of disease, treatment could be medical or surgical. Thanks and kind regards as I wish you the best of health.

Bain LE, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor